# SDR TRAX200700784

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,941 hours, 10,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 640 RT IS CRACKED ON OUTBOARD FLANGE JUST ABOVE STR 9, RESOLVED ON W/O: 59833 TASKCARD: N/R-00072.  FOUND CRACK ON RT FRAME 640.00 O/B FLANGE REPAIRED IAW ASA EC/TC REO 601R-53-61-2202 STEPS 1 TO 16.  HFEC PERFORMED ON RT FRAME 640.00 O/B FLANGE CUT-OUT.  HEATHAIR W/O 36485.  AMO NR 46.90, NO CRACKS FOUND.
